# SDR CA050913007

- Difficulty date: September 9, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,121 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Part serial: 5179
- Condition: Sheared
- Location: Center Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING SHEARED FROM THE CENTER SUPPORT.
